# SDR CALA2013120593480

- Difficulty date: December 3, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 59,410 hours, 16,452 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Loose
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1R PRESS LEAK NOISE SECURED, CLEANED & LUBED DOOR 1R SEAL.  VISUALLY INSP DOOR 1R EXTERIOR, ALL NORMAL.
